Volume 48 (2005)


1 (April), 2 (August), 3 (December)

Hidano, K. and Yokoyama, K.;
A Remark on the Almost Global Existence Theorems of Keel, Smith and Sogge
pp. 1--34.
Gadotti, M. C. and Taboas, P. Z.;
Oscillations of Planar Impulsive Delay Differential Equations
pp. 35--47.
Morosanu, G. and Vladimirescu, C.;
Stability for a Nonlinear Second Order ODE
pp. 49--56.
Kato, M.;
Generalized Hypergeometric Functions ${}_nF_{n-1}$ with Monodromy Groups $S_{n+1}$
pp. 57--63.
Kubo, H. and Ohta, M.;
On Systems of Semilinear Wave Equations with Unequal Propagation Speeds in Three Space Dimensions
pp. 65--98.
Korman, P.;
Existence and Uniqueness of Solutions for a Class of Non-Autonomous Dirichlet Problems
pp. 99--111.
Miyake, M. and Shirai, A.;
Structure of Formal Solutions of Nonlinear First Order Singular Partial Differential Equations in Complex Domain
pp. 113--136.
Tsuda, T.;
Tau Functions of the Fourth Painleve Equation in Two Variables
pp. 137--145.
Kajiwara, K., Masuda, T., Noumi, M., Ohta, Y. and Yamada, Y.;
Cubic Pencils and Painleve Hamiltonians
pp. 147--160.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles